MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X30CM; DRESSING, WOUND, OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GENTLE BORDER 10X30CM; DRESSING, WOUND, OCCLUSIVE
Model Number 66800265
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that silicone remains on the removable plastic part of the dressing.No patient was involved in this event.This issue was found on dressings from the sales representative's stock stored at normal temperature (below 25°c).
 
Additional Manufacturer Narrative
H3, h6: we have now concluded our investigation for the complaint received.A review of the associated batch manufacturing record did not identify any issue at the point of manufacture which may have caused or contributed to the issue highlighted by the complainant.In addition, it can be confirmed that all finished product specification testing was satisfied at the point of release.A complaint history review was performed for the product and failure mode reported, there have been further instances in the past three years.The device, intended to be used in treatment, has been returned and evaluated establishing a relationship with the reported event.A visual inspection and functional evaluation confirmed the issue of silicone offsetting.The root cause was established as a raw material issue with the silicone adhesive on the wound contact layer.A corrective action is being carried out into this failure mode.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.We will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN GENTLE BORDER 10X30CM
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11100614
Report Number8043484-2020-04415
Device Sequence Number3282830
Product Code NAD
UDI-Device Identifier05000223491864
UDI-Public05000223491864
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800265
Device Catalogue Number66800265
Device Lot Number201949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1